I have been taking hydrocodone 10-325 for about 3 months now. I started at about 3-4 a day but now I am up to 6 a day. I am almost finish with my Rx and I want to wean myself off. I have not been on them long and I already see a difference in my behavior. That is the reason I need to wean off quickly. I had lumbar surgery and the pain is gone from the sciatica and from the surgery. I don't see the need to take them anymore but I am addicted. Today I have only taken 2 1/2 and it is now 4pm. What suggestions do you have for taking the 27 1/2 that I have left. If possible, I would like to stop before I get to the last ones.
After 3 months on this amount , it should not be so bad. Figure you have a flu and you have to go through it. Maybe your prescribing physician can help you with some muscle relaxer to take the edge for the first few days if needed. Talk to your doctor…But it really should not be more than 3 to 4 days of a flu like symptoms. The faster you put this behind you , the easier it should be. Best of luck and Congratulations on your decision and awareness.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.